It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: side effects of Evista

Re: side effects of Evista

[ Back to Messages ]

Message

Posted by charlotte on October 16, 2000 at 23:20:54:

In Reply to: side effects of Evista posted by fran svirida on August 10, 2000 at 12:38:35:

: I have been taking Evista for 18 months for bone density. I have just returned from aweek stay at the hospital for pulmonary embolisms and deep vein thrombosis in the leg AND abdomen. As a result of the extensive clotting, a Greenfield " umbrella" filter was inserted to prevent additional clots from reaching the lung.
: The pulmonary specialist has ruled out any other factors for the cause and concludes EVISTA IS THE CULPRIT. It is not reported to the FDA or to the manufacturer unless I do so myself. I would welcome feedback. Fran

I have been taking Evista since last February. A couple of weeks ago my feet became numb. It was hard to walk and hard to sleep. Went to the doctor and she ran blood tests for thyroid, diabetes, B12 deficiency and pernicious anemia. All levels were normal. She referred me to a neurologist. But I think my problem is the Evista and stopped taking it several days ago. I'm now getting the feeling back in my feet. Has anyone else had numbness (rather than swelling)? I have also had hot flashes, sweating, leg cramps and change in vision, but all were relatively minor and I didn't think too much about it--until my feet went numb.




Follow Ups




All times are GMT -7. The time now is 10:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!